Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2015, Article ID 161723, 5 pages
http://dx.doi.org/10.1155/2015/161723
Research Article

Faber Polynomial Coefficients of Classes of Meromorphic Bistarlike Functions

1Department of Mathematical Sciences, Kent State University, Burton, OH 44021-9500, USA
2Department of Mathematics, Brigham Young University, Provo, UT 84602, USA

Received 15 December 2014; Accepted 8 January 2015

Academic Editor: A. Zayed

Copyright © 2015 Jay M. Jahangiri and Samaneh G. Hamidi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Applying the Faber polynomial coefficient expansions to certain classes of meromorphic bistarlike functions, we demonstrate the unpredictability of their early coefficients and also obtain general coefficient estimates for such functions subject to a given gap series condition. Our results improve some of the coefficient bounds published earlier.